# SDR DALA2019010100003

- Difficulty date: December 21, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 79,369 hours, 36,147 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(LP# 5069234) STRONG DIRTY SOCK SMELL IN FLIGHT DECK WITH PACKS RUNNING. FOUND OIL LEAKING FROM APU COMPRESSOR. APU ASSEMBLY REMOVED AND REPLACED ON LP 5069235.
